# SDR WX0A2014071672020

- Difficulty date: July 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 20DEF INOPERATIVE.  RELAMPED BULB IAW 33-50-00.  OPERATIONS CHECKED GOOD.
